# SDR FDEA201106272440

- Difficulty date: June 27, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,064 hours, 9,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78281
- Condition: Dented
- Location: Bs 1701 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1701 L-11, FRAME FOUND DENTED.  REPAIRED AS PER SRM 53-00-07 FIG 201 REV 46. REPAIRED CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
